# SDR ASOA201803205082

- Difficulty date: March 20, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 37,939 hours, 28,686 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: SH670318117
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280,  STRINGER 3L,  LINTEL FOUND CRACKED.  REPAIRED IAW EC/TC REO 670-53-21-493,  REV B,  AND S/B 670BA-53-040, REV B.
